Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Group classification and conservation laws for a two-dimensional generalized Kuramoto-Sivashinsky equation

Texto completo
Autor(es):
Bozhkov, Y. [1] ; Dimas, S. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas UNICAMP, IMECC, BR-13083970 Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 84, p. 117-135, JUN 2013.
Citações Web of Science: 3
Resumo

The two-dimensional anisotropic Kuramoto-Sivashinsky equation is a fourth-order nonlinear evolution equation in two spatial dimensions that arises in sputter erosion and epitaxial growth on vicinal surfaces. A generalization of this equation is proposed and studied via group analysis methods. The complete group classification of this generalized Kuramoto-Sivashinsky equation is carried out; it is classified according to the property of the self-adjointness and the corresponding conservation laws are established. (C) 2013 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 11/05855-9 - Grupo-análise de equações diferenciais não-lineares
Beneficiário:Stylianos Dimas
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado